Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 144, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2011, 2:04 PM CDT for Randolph County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 2:04 PM CDT (19:04 UTC)
- Expired
- May 25, 2011, 2:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Randolph County, MO
The radar
The St Louis radar (KLSX), 164 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:37 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.1 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 772 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 251904
SVREAX
MOC175-251930-
/O.NEW.KEAX.SV.W.0144.110525T1904Z-110525T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
204 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 230 PM CDT
* AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MOBERLY...AND MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOBERLY AND CAIRO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3925 9231 3924 9232 3924 9239 3941 9259
3961 9237 3960 9229
TIME...MOT...LOC 1904Z 214DEG 15KT 3938 9242
WIND...HAIL 60MPH <.75IN
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:35 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 25, 12:35 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CDT WED MAY 25 2011
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
THE MAIN LINE OF CONVECTION HAS SHIFTED EAST OF THE COUNTY WARNING...
HOWEVER...SCATTERED CONVECTION WAS DEVELOPING WITHIN THE DRY SLOT IN
WEST CENTRAL MISSOURI AHEAD OF THE UPPER LEVEL LOW IN CENTRAL. SOME
OF THE STORMS MAY BECOME MARGINALLY SEVERE GIVEN MUCAPES AROUND 2000
J/KG AND MODERATE SHEAR.
OTHERWISE...MODELS ARE CONSISTENT IN SHIFTING THE UPPER LEVEL LOW
INTO MISSOURI THIS AFTERNOON AND TONIGHT WITH THE SURFACE LOW TRACKING
ALONG THE INTERSTATE 70 CORRIDOR. SEVERE THREAT THIS AFTERNOON WILL
BE DEPENDENT UPON HOW MUCH INSOLATION OCCURS. THE PRIMARY THREAT FOR
SEVERE WEATHER WILL BE ACROSS THE EASTERN THREE QUARTERS OF THE
COUNTY WARNING AREA AS MODELS SUGGEST AROUND 1500 J/KG WITH WEAK TO
MODERATE LOW LEVEL AND DEEP LAYER SHEAR. ALTHOUGH THESE VALUES ARE
MARGINAL FOR SEVERE...CANNOT RULE OUT A FEW STORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS. DUE TO THE WEAK SHEAR...THE TORNADO THREAT
IS LOW.
AS THE LOW DRIFTS EAST TODAY...DEFORMATION RAIN BANDS WILL SPREAD
INTO NORTHWEST MISSOURI EARLY THIS AFTERNOON AND SPREAD EAST AND SOUTHEAST
LATER THIS AFTERNOON AND TONIGHT.
THE RAIN WILL END FROM WEST TO EAST LATE TONIGHT AND THURSDAY.
AS FAR AS THE HEAVY RAIN THREAT IS CONCERNED...PLAN TO DROP THE
NORTHWESTERN CORNER OF THE FFA AS THE CONVECTIVE THREAT FOR HEAVY
RAIN IS LOW. THE NORTHEAST CORNER STILL COULD SEE SOME HEAVY
CONVECTIVE RAIN THIS AFTERNOON.
MEDIUM RANGE (FRIDAY-TUESDAY)
MODELS ARE CONSISTENT WITH THE PASSAGE OF A WEAK SHORT WAVE TROUGH
AND FRONT ON FRIDAY. WILL MAINTAIN THE THREAT OF CONVECTION. OTHERWISE...
PREFER THE ECMWF WITH THE RIDGE BUILDING INTO THE PLAINS OVER
MEMORIAL DAY WEEKEND.
DB
&&
.AVIATION...
FOR THE 18Z TAFS...A COLD CORE LOW PASSING OVER THE TERMINALS THIS
AFTERNOON HAS TRIGGERED NUMEROUS SEVERE THUNDERSTORMS ACROSS THE
REGION. IMMEDIATE THREAT TO TERMINALS LOOKS TO BE GREATEST INT HE NEXT
HOUR /THROUGH 19Z/...BUT WILL HAVE TO WATCH THE SKIES CLOSELY FOR
MORE THUNDERSTORM DEVELOPMENT. ANTICIPATE HAVING TO AMEND TAFS OFTEN
AS STORMS WILL FORM AND DISSIPATE IN THE VICINITY OF THE TERMINALS
INTO THE MID AFTERNOON HOURS...WHEN THE CORE OF THE ACTIVITY IS THEN
EXPECTED TO MOVE A LITTLE FARTHER EAST. SURFACE WINDS WILL KICK
AROUND TO THE NORTHWEST AS THE SURFACE LOW TRACKS INTO CENTRAL
MISSOURI...PROVIDING GUSTY NORTHWEST WINDS FOR THE AFTERNOON AND
OVERNIGHT HOURS ALONG WITH MVFR CEILINGS.
CUTTER
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ005>008-
014>017-023>025.
KS...NONE.
&&
WFO EAXHazardous weather outlook, May 25, 1:09 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 109 PM CDT WED MAY 25 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 109 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE ALONG THE INTERSTATE 70 CORRIDOR THIS AFTERNOON. THIS STORM SYSTEM WILL CONTINUE TO PRODUCE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. GIVEN THE MODERATE INSTABILITY AND DECENT SHEAR /ESPECIALLY IN IN CENTRAL MISSOURI/...SEVERE STORMS WILL PERSIST THROUGH THE AFTERNOON HOURS AS LOW TOPPED SUPERCELL THUNDERSTORMS CROSS THE REGION. AREAS GENERALLY STILL THREATENED BY SEVERE WEATHER WILL BE ALONG AND SOUTH OF A LINE FROM ST JOSEPH TO MACON...WITH THE GREATEST THREAT SHIFTING FROM WEST CENTRAL MISSOURI INTO CENTRAL MISSOURI DURING THROUGH THE AFTERNOON HOURS. STORMS THAT DEVELOP THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE ALL FORMS OF SEVERE WEATHER...FROM LARGE HAIL...DAMAGING WINDS...FLASH FLOODING...TO TORNADOES. THESE STORMS HAVE ALREADY PRODUCED TORNADOES ACROSS PARTS OF THE OUTLOOKED AREA. PEOPLE ARE URGED TO TAKE PRECAUTIONARY ACTION FOR THE REMAINDER OF THE DAYLIGHT HOURS. THE SEVERE THREAT IS ANTICIPATED TO DISSIPATE AS THE SUN SETS THIS EVENING. IN ADDITION...A FLASH FLOOD WATCH CONTINUES IN EFFECT FOR TODAY FOR NORTH CENTRAL MISSOURI. THUNDERSTORMS MAY PRODUCE ADDITIONAL HEAVY RAINFALL ON ALREADY SATURATED SOIL PRODUCING EXCESSIVE RUNOFF AND FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ON FRIDAY. AT THIS TIME...THE SEVERE WEATHER THREAT APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS CURRENTLY NEEDED THIS AFTERNOON IN AREAS ALONG AND SOUTH OF HIGHWAY 36 FROM ST JOSEPH TO CHILLICOTHE TO MACON. CUTTER
In the hours before
Local storm report, May 25, 1:06 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
106 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM TORNADO 4 W CLIFTON HILL 38.77N 93.12W
05/25/2011 PETTIS MO LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND 3 MILES WEST OF HWY JJ AND
HWY 135 INTERSECTION...MOVING NNE.
&&
SFORTINLocal storm report, May 25, 1:07 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TORNADO 5 N CLIFTON CITY 38.84N 93.05W
05/25/2011 COOPER MO TRAINED SPOTTER
TORNADO ON GROUND
&&
AJLocal storm report, May 25, 1:11 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
111 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TORNADO 3 SSE HIGGINSVILLE 39.03N 93.71W
05/25/2011 LAFAYETTE MO TRAINED SPOTTER
BRIEF TOUCHDOWN NEAR INTERSECTION OF MM AND HWY 13
&&
SFORTINLocal storm report, May 25, 1:17 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
117 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM FUNNEL CLOUD 2 S GOWER 39.58N 94.60W
05/25/2011 BUCHANAN MO TRAINED SPOTTER
SEVERAL FUNNEL CLOUDS OBSERVED IN THE AREA.
&&
SAWSpecial weather statement, May 25, 1:38 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
138 PM CDT WED MAY 25 2011
MOZ001-002-011-251930-
ATCHISON MO-HOLT MO-NODAWAY MO-
138 PM CDT WED MAY 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON...WESTERN
NODAWAY AND NORTHERN HOLT COUNTIES UNTIL 230 PM CDT...
AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SKIDMORE TO 6 MILES
SOUTHWEST OF CRAIG...AND MOVING NORTH AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BURLINGTON JUNCTION...FAIRFAX...QUITMAN...CORNING AND CLEARMONT.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 79 AND 105.
LAT...LON 4056 9497 4022 9490 4000 9531 4003 9535
4002 9539 4012 9540 4013 9543 4016 9544
4018 9547 4024 9548 4026 9554 4027 9556
4029 9555 4031 9560
TIME...MOT...LOC 1838Z 168DEG 13KT 4035 9506 4017 9548
SFSpecial weather statement, May 25, 1:51 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
151 PM CDT WED MAY 25 2011
MOZ039-045-046-251915-
COOPER MO-PETTIS MO-SALINE MO-
151 PM CDT WED MAY 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...PETTIS AND
WESTERN COOPER COUNTIES UNTIL 215 PM CDT...
AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SEDALIA...AND ANOTHER STORM 3 MILES EAST OF
WHITEMAN AIR FORCE BASE. THESE STORMS WERE MOVING NORTHEAST AT 25
MPH.
WHILE THESE STORMS ARE NOT CURRENTLY SEVERE...THEY MAY STRENGTHEN
AND BECOME CAPABLE OF PRODUCING WEAK AND BRIEF TORNADOES...SIMILAR
TO THE STORMS WHICH IMPACTED THE KANSAS CITY METRO EARLIER TODAY.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SEDALIA...SWEET SPRINGS...LA MONTE...HOUSTONIA AND HUGHESVILLE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 67 AND 86.
A TORNADO WATCH REMAINS IN EFFECT. STAY TUNED IN CASE THESE STORM
STRENGTHEN AND REQUIRE WARNINGS.
LAT...LON 3861 9329 3870 9351 3877 9350 3907 9339
3892 9296
TIME...MOT...LOC 1849Z 214DEG 15KT 3870 9330
HAWBLITZELThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:37 PM CDT | Special Weather Statement | EAX | Holt, Nodaway | 38 min |
| May 24, 9:48 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 27 min |
| May 24, 10:01 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Clinton and 15 more | 19 hr |
| May 24, 10:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 27 min |
| May 24, 10:04 PM CDT | Special Weather Statement | EAX | Clay, Clinton, Jackson | 41 min |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, Platte | 31 min |
| May 24, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette | 34 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 19 min |
| May 24, 10:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 24 min |
| May 24, 10:43 PM CDT | Special Weather Statement | EAX | Andrew, Caldwell, Clinton, DeKalb, Gentry | 32 min |
| May 24, 10:57 PM CDT | Special Weather Statement | EAX | Johnson, Lafayette, Ray | 33 min |
| May 24, 11:06 PM CDT | Special Weather Statement | EAX | Henry, Johnson | 39 min |
| May 24, 11:36 PM CDT | Special Weather Statement | EAX | Daviess, Harrison, Livingston, Worth | 39 min |
| May 24, 11:53 PM CDT | Special Weather Statement | EAX | Carroll, Pettis, Saline | 52 min |
| May 25, 12:12 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Pettis, Saline | 33 min |
| May 25, 12:22 AM CDT | Special Weather Statement | EAX | Grundy, Linn, Livingston, Mercer | 38 min |
| May 25, 12:50 AM CDT | Special Weather Statement | EAX | Chariton, Cooper, Howard, Randolph | 40 min |
| May 25, 1:20 AM CDT | Special Weather Statement | EAX | Putnam, Sullivan | 40 min |
| May 25, 1:38 AM CDT | Special Weather Statement | EAX | Adair, Macon, Randolph, Schuyler | 52 min |
| May 25, 2:14 AM CDT | Areal Flood Advisory | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more | 5 hr |
| May 25, 2:22 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 18 hr |
| May 25, 2:25 AM CDT | River Flood Warning | EAX | Ray | 50 hr |
| May 25, 2:26 AM CDT | River Flood Warning | EAX | Carroll | 59 hr |
| May 25, 2:43 AM CDT | Special Weather Statement | EAX | Jackson | 32 min |
| May 25, 3:44 AM CDT | Special Weather Statement | EAX | Cass, Jackson | 31 min |
| May 25, 3:57 AM CDT | Special Weather Statement | EAX | Henry | 33 min |
| May 25, 4:19 AM CDT | River Flood Warning | EAX | Clay, Ray | 5 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Chariton, Macon | 29 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Linn, Livingston | 3 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 107 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Buchanan | 64 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Platte | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 25, 5:19 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 102 days |
| May 25, 5:19 AM CDT | River Flood Warning | EAX | Cooper, Howard | 104 days |
| May 25, 8:02 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 36 hr |
| May 25, 8:43 AM CDT | River Flood Warning | EAX | Cooper | 43 hr |
| May 25, 10:02 AM CDT | River Flood Warning | EAX | Platte | 107 days |
| May 25, 10:57 AM CDT | Tornado Warning | EAX | Cass | 18 min |
| May 25, 11:10 AM CDT | Tornado Warning | EAX | Cass, Jackson | 35 min |
| May 25, 11:11 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 34 min |
| May 25, 11:15 AM CDT | Tornado Warning | EAX | Cass, Jackson | 30 min |
| May 25, 11:19 AM CDT | Tornado Warning | EAX | Henry, Johnson, Pettis | 26 min |
| May 25, 11:26 AM CDT | Tornado Warning | EAX | Jackson | 34 min |
| May 25, 11:40 AM CDT | River Flood Warning | EAX | Howard | 10 hr |
| May 25, 11:40 AM CDT | Tornado Warning | EAX | Cass, Jackson, Johnson, Lafayette | 35 min |
| May 25, 11:43 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 47 min |
| May 25, 11:45 AM CDT | Tornado Warning | EAX | Clay, Jackson | 30 min |
| May 25, 11:48 AM CDT | Tornado Warning | EAX | Clay, Jackson, Platte | 27 min |
| May 25, 11:51 AM CDT | Tornado Warning | EAX | Pettis | 39 min |
| May 25, 12:10 PM CDT | Tornado Warning | EAX | Jackson, Johnson, Lafayette | 35 min |
| May 25, 12:12 PM CDT | Tornado Warning | EAX | Clay, Clinton, Jackson, Ray | 33 min |
| May 25, 12:15 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 45 min |
| May 25, 12:15 PM CDT | Tornado Warning | EAX | Clay, Clinton, Platte | 30 min |
| May 25, 12:25 PM CDT | Tornado Warning | EAX | Cooper, Pettis, Saline | 35 min |
| May 25, 12:29 PM CDT | Tornado Warning | EAX | Johnson, Lafayette | 31 min |
| May 25, 12:37 PM CDT | Tornado Warning | EAX | Jackson, Lafayette, Ray | 23 min |
| May 25, 12:41 PM CDT | Tornado Warning | EAX | Clay, Clinton | 34 min |
| May 25, 12:49 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 41 min |
| May 25, 12:51 PM CDT | Tornado Warning | EAX | Cooper, Howard, Pettis | 26 min |
| May 25, 12:53 PM CDT | Tornado Warning | EAX | Lafayette | 37 min |
| May 25, 12:58 PM CDT | Tornado Warning | EAX | Ray | 32 min |
| May 25, 1:06 PM CDT | Tornado Warning | EAX | Lafayette | 24 min |
| May 25, 1:07 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 38 min |
| May 25, 1:23 PM CDT | Tornado Warning | EAX | Caldwell, Ray | 28 min |
| May 25, 1:26 PM CDT | Tornado Warning | EAX | Lafayette, Ray | 34 min |
| May 25, 1:28 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 32 min |
| May 25, 1:30 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Randolph | 45 min |
| May 25, 1:38 PM CDT | Special Weather Statement | EAX | Holt | 52 min |
| May 25, 1:51 PM CDT | Special Weather Statement | EAX | Pettis | 24 min |
| May 25, 1:52 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 23 min |
| May 25, 2:00 PM CDT | Tornado Warning | EAX | Carroll | 30 min |
| May 25, 2:13 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray, Saline | 32 min |
| May 25, 2:25 PM CDT | Tornado Warning | EAX | Carroll, Saline | 35 min |
| May 25, 2:33 PM CDT | Tornado Warning | EAX | Carroll, Chariton, Livingston | 27 min |
| May 25, 3:00 PM CDT | Areal Flood Advisory | EAX | Andrew, Holt, Nodaway | 3 hr |
| May 25, 3:36 PM CDT | Flash Flood Warning | EAX | Andrew, Holt, Nodaway | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.